Lines and osculating lines of hypersurfaces

Published

Journal Article

We define systems of partial differential equations that govern the infinitesimal variation of lines, and osculating lines, through a point of a hypersurface in projective space. The work answers questions posed by J.-M. Hwang. © 2010 London Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Landsberg, JM; Robles, C

Published Date

  • January 1, 2010

Published In

Volume / Issue

  • 82 / 3

Start / End Page

  • 733 - 746

Electronic International Standard Serial Number (EISSN)

  • 1469-7750

International Standard Serial Number (ISSN)

  • 0024-6107

Digital Object Identifier (DOI)

  • 10.1112/jlms/jdq051

Citation Source

  • Scopus